按条件检索“257”条记录

已选条件: 数据来源: SCOPUS × 数据来源: WOS × 数据来源: 维普 × 出版年: 2013 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Weighted local linear composite quantile estimation for the case of general error distributions SCOPUS SCIE

作者:Sun, J.;Gai, Y.;Lin, L.

作者机构:[Sun, J] Shandong University Qilu Securities Institute for Financial Studies, School of Mathematics, Shandong University, China;[ Gai, Y] School of Economics, Central University of Finance and Economics, China;[ Lin, L] Shandong University Qilu Securities Institute for Financial Studies, School of Mathematics, Shandong University, China

来源:Journal of Statistical Planning and Inference,JOURNAL OF STATISTICAL PLANNING AND INFERENCE,2013,Vol.143,Issue.6,1049-1063

WOS被引数:13

资源类型:期刊论文

WOS:000316425200008

2. 一类非线性离散广义马尔可夫跳跃系统的静态输出反馈镇定 CSCD

作者:陈乃训;马树萍

作者机构:[陈乃训] 山东协通通信技术有限公司, 济南, 山东 250002, 中国.;[马树萍] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2013,Vol.48,Issue.7,93-100

资源类型:期刊论文

3. 内P-显性信息规律显性-隐性特征与显性信息规律发现 CSCD

作者:刘道广;谢维奇;史开泉

作者机构:[刘道广] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国.;[谢维奇] 驻马店职业技术学院信息工程系, 驻马店, 河南 463000, 中国

来源:数学的实践与认识,Mathematics in Practice and Theory,2013,Vol.43,Issue.16

资源类型:期刊论文

4. On Some Problems of Difference Functions and Difference Equations SCOPUS SCIE

作者:Zhang, Xiao-Bin; Yi, Hong-Xun

作者机构:[Zhang, Xiao-Bin] Civil Aviat Univ China, Coll Sci, Tianjin 300300, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2013,Vol.36,Issue.4,1127-1137

资源类型:期刊论文

WOS:000325587000022

5. Existence of positive stationary solutions for a diffusive variable-territory predator-prey model SCIE

作者:Mei, Linfeng; Zhang, Xiaoyan

作者机构:[Mei, Linfeng] Univ New England, Dept Math, Sch Sci & Technol, Armidale, NSW 2351, Australia.; [Mei, Linfeng] Shandong Jianzhu Univ, Dept Math, Jinan 250100, Peoples R China.; [Zhang, Xiaoyan] Shandong Univ, Sch Math, Dept Math, Jinan 250100, Peoples R China.

来源:IMA JOURNAL OF APPLIED MATHEMATICS,2013,Vol.78,Issue.1,146-158

资源类型:期刊论文

WOS:000313838300007

6. Distribution of hecke eigenvalues of newforms in short intervals SCOPUS SCIE

作者:Wu, J.;Zhai, W.

作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Institut Elie Cartan Nancy, CNRS, Université Henri Poincaré (Nancy 1), 54506 Vandæuvre-lès-Nancy, France;[ Zhai, W] Department of Mathematics, China University of Mining and Technology, Beijing 100083, China

来源:The Quarterly Journal of Mathematics,QUARTERLY JOURNAL OF MATHEMATICS,2013,Vol.64,Issue.2,619-644

WOS被引数:4

资源类型:期刊论文

WOS:000319431100015

7. RISK-SENSITIVE FIXED-POINT SMOOTHING ESTIMATION FOR LINEAR DISCRETE-TIME SYSTEMS WITH MULTIPLE OUTPUT DELAYS EI SCOPUS SCIE

作者:ZHAO Hongguo;CUI Peng;

作者机构:[ZHAO Hongguo;CUI Peng]Postdoctoral Research Station of School of Mathematics,Shandong University;[ZHAO Hongguo;CUI Peng]School of Information Science and Technology,Taishan University;[ZHAO Hongguo;CUI Peng]School of Control Science and Engineering,Shandong University

来源:Journal of Systems Science & Complexity,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2013,Vol.26,Issue.2,137-150

WOS被引数:2

资源类型:期刊论文

WOS:000316972600001

8. 区间数决策矩阵规范化方法的性质分析 CSCD

作者:胡明礼;范成贤;史开泉

作者机构:[胡明礼] 南京航空航天大学经济与管理学院, 南京, 江苏 211106, 中国.;[范成贤] 山东大学电气工程学院, 济南, 山东 250061, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2013,Vol.40,Issue.10

资源类型:期刊论文

9. Equitable vertex arboricity of graphs SCOPUS SCIE

作者:Wu, J.-L.;Zhang, X.;Li, H.

作者机构:[Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, X] Department of Mathematics, Xidian University, Xi'an 710071, China;[ Li, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2013,Vol.313,Issue.23,2696-2701

WOS被引数:10

资源类型:期刊论文

WOS:000326133900004

10. Maximum principles for forward-backward stochastic control systems with correlated state and observation noises EI SCOPUS SCIE

作者:Wang, G.;Wu, Z.;Xiong, J.

作者机构:[Wang, G] School of Control Science and Engineering, Shandong University, Jinan 250061, China, School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Xiong, J] Department of Mathematics, University of Tennessee, Knoxville, TN 37996-1300, United States

来源:SIAM Journal on Control and Optimization,SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2013,Vol.51,Issue.1,491-524

WOS被引数:24

资源类型:期刊论文

WOS:000315578000021

11. 量化分析宏观金融风险的非线性演变速度与机制

作者:宫晓琳;杨淑振;

作者机构:[宫晓琳]山东大学经济学院;[杨淑振]山东大学数学院

来源:金融研究,2013,Issue.04,99-111

资源类型:期刊论文

12. Multiple Positive Solutions of Boundary Value Problems for Systems of Nonlinear Third-Order Differential Equations

作者:Yaohong LI;Xiaoyan ZHANG;

作者机构:[Yaohong LI]Laboratory of Intelligent Information Processing, Suzhou University;[Xiaoyan ZHANG]School of Mathematics, Shandong University

来源:数学研究及应用,2013,Issue.03,321-329

资源类型:期刊论文

13. Weak Solutions for a p-Laplacian Antiperiodic Boundary Value Problem with Impulsive Effects SCOPUS SCIE

作者:Zhang, Keyu; Xu, Jiafa; Dong, Wei

作者机构:[Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.; [Zhang, Keyu; Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000321841900001

14. CWSC: Connected k-coverage working sets construction algorithm in wireless sensor networks EI SCOPUS SCIE

作者:Yu, Jiguo; Deng, Xiu; Yu, Dongxiao; Wang, Guanghui; Gu, Xin

作者机构:[Yu, Jiguo; Deng, Xiu; Gu, Xin] Qufu Normal Univ, Sch Comp Sci, Rizhao 276826, Shandong, Peoples R China.; [Yu, Jiguo] Key Lab Intelligent Control Tech Shandong Prov, Rizhao 276826, Shandong, Peoples R China.; [Yu, Dongxiao] Univ Hong Kong, Dept Comp Sci, Pokfulam, Hong Kong, Peoples R China.; [Wang, Guanghui] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.

来源:AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS,2013,Vol.67,Issue.11,937-946

WOS被引数:8

资源类型:期刊论文

WOS:000324976400004

15. ZEROS AND FIXED POINTS OF DIFFERENCE OPERATORS OF MEROMORPHIC FUNCTIONS

作者:崔巍巍;杨连忠;

作者机构:[崔巍巍;杨连忠]School of Mathematics, Shandong University

来源:Acta Mathematica Scientia,2013,Issue.03,773-780

资源类型:期刊论文

16. Bi-Factor Analysis Based on Noise-Reduction (BIFANR): A New Algorithm for Detecting Coevolving Amino Acid Sites in Proteins SCOPUS SCIE

作者:Liu, Juntao; Duan, Xiaoyun; Sun, Jianyang; Yin, Yanbin; Li, Guojun; Wang, Lushan; Liu, Bingqiang

作者机构:[Liu, Juntao; Sun, Jianyang; Li, Guojun; Liu, Bingqiang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Duan, Xiaoyun; Wang, Lushan] Shandong Univ, Sch Life Sci, Jinan 250100, Peoples R China.; [Yin, Yanbin] No Illinois Univ, Dept Biol Sci, De Kalb, IL 60115 USA.

来源:PLOS ONE,2013,Vol.8,Issue.11

WOS被引数:1

资源类型:期刊论文

WOS:000327313100045

17. The Modified Trapezoidal Rule for Computing Hypersingular Integral on Interval SCOPUS SCIE

作者:Li, Jin; Li, Xiuzhen

作者机构:[Li, Jin; Li, Xiuzhen] Shandong Jianzhu Univ, Sch Sci, Jinan 25010, Peoples R China.; [Li, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000328789200001

18. Value distribution of difference and q-difference polynomials SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000318813400001

19. Binding number, minimum degree for connected (g, f + 1)-factors in graphs EI SCOPUS

作者:Liu, Hongxia ;Liu, Guizhen

作者机构:[Liu, Hongxia ] School of Mathematics and Informational Science, Yantai University, Yantai, Shandong 264005, China;[Liu, Guizhen ] School of Mathematics, Shandong University Jinan, Shandong 250100, China

来源:Journal of Combinatorial Mathematics and Combinatorial Computing,2013,Vol.87,87-99

资源类型:期刊论文

20. A fast finite difference method for three-dimensional time-dependent space-fractional diffusion equations and its efficient implementation SCOPUS SCIE

作者:Wang, Hong; Du, Ning

作者机构:[Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.; [Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2013,Vol.253,50-63

WOS被引数:29

资源类型:期刊论文

WOS:000323610500003

共 13 页, 257 条记录

TOP